Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: “Symplectic bordism, Stiefel-Whitney numbers, and a Novikov resolution”

Don David Porter

Vol. 43 (1972), No. 3, 825
Abstract

Volume 35 (1970), 205-212

Mathematical Subject Classification
Primary: 57D90
Secondary: 57D20
Milestones
Published: 1 December 1972
Authors
Don David Porter